MAUDE Adverse Event Report: SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS); BENEVISION CENTRAL STATION

SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS); BENEVISION CENTRAL STATION
Model Number BENEVISION CS
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 01/25/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Mindray conducted an investigation that included functional testing of the tm80 telemetry unit using a patient simulator and a review of event history logs from the tm80 telemetry unit and the associated benevision distributed monitoring system (dms) workstation, as well as available patient database information.Functional testing confirmed that the tm80 generated the appropriate alarms when simulated conditions were applied.A review of the central station, workstation, and tm80 telemetry logs demonstrated that an ecg lead disconnection alarm occurred during the reported complaint period.No cardiac rhythm alarms were generated during this time, consistent with the patient not being connected to ecg leads.The log review identified no alarm reset or alarm acknowledgment operations during the reported time frame.The sequence of events documented in the logs was consistent with the customer's report.The tm80 telemetry unit in use with benevision dms performed per specifications.
 
Event or Problem Description
No device malfunction was reported by the customer.It was reported that between (b)(6) 2026, at approximately 23:30 and (b)(6) 2026, at approximately 01:00, a patient connected to a tm80 unit and subsequently connected to a benevision distributed monitoring system (dms) workstation expired while not connected to ecg leads.During this time period, the patient had removed the ecg leads.As a result, a "patient disconnected from ecg" alarm was present, and no cardiac rhythm alarms were generated.Clinical staff were unable to acknowledge/silence alarms from workstation due to prior event.

Brand Name
BENEVISION DISTRIBUTED MONITORING SYSTEM (DMS)
Common Device Name
BENEVISION CENTRAL STATION
Manufacturer (Section D)
SHENZHEN MINDRAY BIO-MEDICAL ELECTRONICS CO., LTD
1203 nanhuan avenue
guangming district
shenzhen, guangming 51810 6
CH  518106
MDR Report Key24446326
Report Number2221819-2026-00004
Device Sequence Number21423801
Product Code MSX
UDI-Device Identifier06936415972417
UDI-Public06936415972417
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/25/2026
Report Date (Section F) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberBENEVISION CS
Device Catalogue Number115-053154-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/27/2026
Event Location Hospital
Date Report to Manufacturer02/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA02/25/2026